Volume 9, Issue 2 (November 2010)                   JIRSS 2010, 9(2): 171-195 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Torabi H, Bagheri F. Estimation of Parameters for an Extended Generalized Half Logistic Distribution Based on Complete and Censored Data. JIRSS 2010; 9 (2) :171-195
URL: http://jirss.irstat.ir/article-1-72-en.html
Abstract:   (20119 Views)
This paper considers an Extended Generalized Half Logistic distribution. We derive some properties of this distribution and then we discuss estimation of the distribution parameters by the methods of moments, maximum likelihood and the new method of minimum spacing distance estimator based on complete data. Also, maximum likelihood equations for estimating the parameters based on Type-I and Type-II censored data are given. In addition, the asymptotic variance and covariance of the estimators are given. We then evaluate the properties of maximum likelihood estimation (MLE) through the mean squared error, relative absolute bias and relative error. Furthermore, the asymptotic con¯dence intervals of the estimators are presented. Finally, simulation results are carried out to study the precision of the MLEs for the parameters involved.
Full-Text [PDF 234 kb]   (6476 Downloads)    

Received: 2011/08/6 | Accepted: 2015/09/12 | Published: 2010/11/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society